# SDR COM11803

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 922AA2YA6PZ722
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT.  REPLACED DEFECTIVE PROXIMITY SENSOR ON LT MLG UPLOCK.
